RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 205–206 (Mi umn9656)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The threshold probability for the property of planarity of a random subgraph of a regular graph

A. V. Burkin

Moscow State University

DOI: https://doi.org/10.4213/rm9656

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1170–1172

Bibliographic databases:

MSC: 05C80
Presented: Ю. С. Ильяшенко
Accepted: 12.02.2015

Citation: A. V. Burkin, “The threshold probability for the property of planarity of a random subgraph of a regular graph”, Uspekhi Mat. Nauk, 70:6(426) (2015), 205–206; Russian Math. Surveys, 70:6 (2015), 1170–1172

Citation in format AMSBIB
\Bibitem{Bur15}
\by A.~V.~Burkin
\paper The threshold probability for the property of~planarity of a random subgraph of a regular graph
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn9656}
\crossref{https://doi.org/10.4213/rm9656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462719}
\zmath{https://zbmath.org/?q=an:06608785}
\elib{http://elibrary.ru/item.asp?id=25707784}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1170--1172
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004977}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962892984}


Linking options:
  • http://mi.mathnet.ru/eng/umn9656
  • https://doi.org/10.4213/rm9656
  • http://mi.mathnet.ru/eng/umn/v70/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:193
    Full text:60
    References:21
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020